MathSciNet Relay Station
MathSciNet bibliographic data
MR1745399 20G35 (20F05 20G40)
Lucchini, A.; Tamburini, M. C.; Wilson, J. S. Hurwitz groups of large rank. J. London Math. Soc. (2) 61 (2000), no. 1, 81–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement